Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have pimples and black spot. Skin started peeling after using derma dew acne soap. Side effect?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
Hi Doctor,

My doctor has prescribed a Minoz OD daily for 2 weeks and use derma dew acne soap to get rid off my pimples and blackspot. But when I use Derma dew acne soap, my skin is getting peeled off and seems like my skin is getting removed. Is this a side effect or allergy or normal? Can i continue using derma dew soap ?
Posted Thu, 14 Feb 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 13 minutes later
Thanks for writing to us.
Dermadew acne soap as such is a mild soap. However in your case, it might not be suiting to your skin type. Acne soaps may lead to mild dryness or mild stretching feeling of skin. However extreme dryness leading to skin peeling is an untoward effect. So I would rather advise you to stop using it. You can instead use a very mild soap cetaphil cleansing lotion. It is a very mild liquid wash and keeps skin well hydrated and is not at all comedogenic( acne causing)

Apart from minoz and dermadew acne soap, you must be using some topical creams. I would like to know the name of those creams and how do you apply them. As sometimes dryness could be due to improper application of creams too.

Hoping to hear from you soon. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor